MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE 02.09.0417H FIXED TIBIAL INSERT SIZE 4/17MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE 02.09.0417H FIXED TIBIAL INSERT SIZE 4/17MM; KNEE TIBIAL INSERT
Model Number 02.09.0417H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months from primary the surgeon revised the patient knee for infection.The surgeon swapped the liner successfully.
 
Additional Manufacturer Narrative
Batch review performed on 07 february 2023: lot 189417: 25 items manufactured and released on 12-feb-2019.Expiration date: 2024-01-27.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with another similar reported event in the period of review.

Brand Name
GMK-HINGE 02.09.0417H FIXED TIBIAL INSERT SIZE 4/17MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16478723
Report Number3005180920-2023-00109
Device Sequence Number3135911
Product Code KRO
UDI-Device Identifier07630030825217
UDI-Public07630030825217
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model Number02.09.0417H
Device Catalogue Number02.09.0417H
Device Lot Number189417
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown